# SDR UALA2009100503111

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 30,449 hours, 12,139 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN BACK OF A-C.  UNABLE TO DETECT ANY ELECTRICAL SMELL IN AFT GALLEY AS PER FLT ATTENDANT.  CHECKED ALL AFT GALLEY C-B'S, NONE TRIPPED.  CYCLED ALL GALLEY LIGHTS, ALL NORMAL.  SUSPECT SMELL WAS PICKED UP THRU AIR COND FROM EXTERIOR THEN DISSIPATED.
